# SDR ABXA9800123

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 576958981
- Condition: Cracked
- Location: Ws 6225
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E RIB AT STA XOLDI 6225, ABOVE THE PNEUMATIC DUCT IS CRACKED, APPROXIMATELY 2.75.  REPAIRED IAW DC8 SRM 57-2-0.
